# SDR LR7A2022110703230

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 68,898 hours, 34,728 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: LS6371
- Condition: Cracked
- Component: Horizontal, Lkheed
- Component part number: 37001411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND HORIZONTAL STAB LH RIB CAP CRACKED AT HSS199L, FS1070, WL285. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-20-24.    NR#0622.
